# SDR TRBA2010104

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,210 hours, 37,181 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: E033601
- Part serial: NSN
- Condition: Burned
- Location: Cockpit Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STRONG ELECTRIC ODOR IN COCKPIT POSSIBLY UNDER PANEL BEHIND F/O SEAT, F/A'S CABIN HAS NO SMELL.  IAW JIC 33-21-23, REPLACED FLORESCENT TUBS SOCKET LIGHT ASSY FIN 286LGA.  OPS CHECK OK AWM USED 61-22-01 FOR WIRE CONNECTION.
